# SDR SWAA980044

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Malfunctioned
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DAL, DUE TO B SYSTEM HYDRAULIC OVERHEAT LIGHT ILLUMINATING.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED B ELECTRIC PUMP RUN PER BOEING M/M.
